Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Persisting heavy, long periods post intake of Aleese. Should I get off the pill?

My 17 yr old daughter just started Aleese (to regulate as she is an athlete) on the 1st full day of her period which was a sunday, she now has had her period for 10 full days. What is happening and should I take her off the pill? concerned Mom disregard the question, I thought this was a healthcare site at no cost!
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If she just started the pills, it is not uncommon to have more bleeding the first month. if she continues the pills, the proud a should get lighter and shorter with time. if she stops the pills, the periods will probably not get regulated and she will eventually go back to whatever pattern she had before starting them. so I would say that she should continue with her prescription and things should get better.

I hope this answers your question, please let me know if you need more information.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor